Birational algebraic geometry = Nichi-Bei s�ugaku Kenky�ujo : a conference on algebraic geometry in memory of Wei-Liang Chow (1911-1995), April 11-14, 1996, Japan-U.S. Mathematics Institute, Johns Hopkins University / [electronic resource] Nichi-Bei s�ugaku Kenky�ujo Yujiro Kawamata, Vyacheslav V. Shokurov, editors. - Providence, RI : American Mathematical Society, c1997. - 1 online resource (xx, 152 p. : ill.) - Contemporary mathematics, v. 207 0271-4132 (print); 1098-3627 (online); . - Contemporary mathematics (American Mathematical Society) ; v. 207. .

Includes bibliographical references.

On the second adjunction mapping and the very ampleness of the triadjoint bundle / Stein small deformations of strictly pseudoconvex surfaces / On the rationality of non-Gorenstein $$-Fano $3$-folds with an integer Fano index / Nilpotent cones and sheaves on $K3$ surfaces / Minimal, canonical and log-canonical models of hypersurface singularities / Subadjunction of log canonical divisors for a subvariety of codimension $2$ / Relative de Rham complex for non-smooth morphisms / A note on moderate abelian fibrations / On extremal contractions from threefolds to surfaces: the case of one non-Gorenstein point / Letters of a bi-rationalist. I. A projectivity criterion / Mauro C. Beltrametti and Andrew J. Sommese -- Fedor A. Bogomolov and Bruno de Oliveira -- Ivan Cheltsov -- Ron Donagi, Lawrence Ein and Robert Lazarsfeld -- Shihoko Ishii -- Yujiro Kawamata -- S�andor J. Kov�acs -- Keiji Oguiso -- Yuri G. Prokhorov -- V. V. Shokurov --

Access is restricted to licensed institutions

Electronic reproduction.
Providence, Rhode Island :
American Mathematical Society.

Mode of access : World Wide Web

9780821877982 (online)

Geometry, Algebraic--Congresses.

QA564 / .B49 1997

The Institute of Mathematical Sciences, Chennai, India

Powered by Koha